# SDR CALA2013080790201

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 50,722 hours, 20,098 cycles
- Engine: Iae V2522A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Failed
- Location: Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION IN BELLY, FAIRINGS & PASSENGER DOORS IAW TSM 05-50-00-810-801-A.  VIBRATION INSPECTION PERFORMED IAW TSM.  FOUND BAD SEAL ON PANELS 192 BT AND 192 DT.
